# SDR UPS08852257

- Difficulty date: May 1, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 130 Rbl 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION, MISSING BOLTS ON SEAT TRACK SPLICE IN A-PIT CEILING,STA 130, RBL 30.  FABBED AND REPLACED SEAT TRACK SPLICE AT STA 130 AND RBL 30 IAW SRM 51 -03-00, SRM 53-02-00 FIG 1F, SRM 53-02-03 FIG 6A.
